# SDR SIMA20241031001

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 22,011 hours, 14,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC F002448-FRAME 78 FLOOR SUPPORT CROSS BEAM TOOL MARKS (MAJOR REPAIR/ ALTERATION) REPAIRED IAW ERS-EJ-53MR-5077.
